Alert archive / Pennsylvania / Flash Flood Warnings in 2012

Flash Flood Warning 12, NWS Pittsburgh, PA

September 1, 2012Allegheny County, Beaver County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Sep 1, 2012, 4:32 PM EDT for Allegheny County, Beaver County, Pennsylvania. It was in force for 2 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2012, 4:32 PM EDT (20:32 UTC)
Expired
Sep 1, 2012, 6:59 PM EDT
In force
2 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Allegheny County, PA, Beaver County, PA

The radar

The Pittsburgh radar (KPBZ), 7 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 5:12 PM EDTFLASH FLOODBaden, PAROADS COVERED WITH WATER AND DRAINS BACKED UP
Sep 1, 5:13 PM EDTFLASH FLOODAliquippa, PAMUDSLIDE
Sep 1, 5:30 PM EDTFLASH FLOOD1 N Ambridge, PABASEMENTS FLOODED
Sep 1, 5:30 PM EDTFLASH FLOODAliquippa, PAFLOODING AND MUDLSIDE ON CONSTITUTION BLVD ST ROUTE 51
Sep 1, 5:30 PM EDTFLASH FLOODAmbridge, PAFLOODING ON DUSS AVE
Sep 1, 5:40 PM EDTFLASH FLOODEdgeworth, PABIG BASEMENT FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.5 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1415 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1415 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

021 
WGUS51 KPBZ 012032
FFWPBZ
PAC003-007-012330-
/O.NEW.KPBZ.FF.W.0012.120901T2032Z-120901T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
432 PM EDT SAT SEP 1 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
  EAST CENTRAL BEAVER COUNTY IN WESTERN PENNSYLVANIA...

* UNTIL 730 PM EDT

* AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A 
LINE OF THUNDERSTORMS WITH REPEATING HEAVY DOWNPOURS CAPABLE OF 
PRODUCING FLASH FLOODING...EXTENDING FROM NEAR MONACA BEAVER COUNTY 
TO BELLEVUE AND FRANKLIN PARK IN NORTHWEST ALLEGHENY COUNTY. THE 
STORMS WERE MOVING SOUTHEAST AT 10 MPH. 

RADAR HAS ESTIMATED MORE THAN 2 INCHES OF RAIN HAS FALLEN...AND ITS 
POSSIBLE 1 OR 2 MORE INCHES CAN FALL BEFORE 6 PM. THIS WOULD CAUSE 
FLASH FLOODING. THE HARDEST HIT AREA SO FAR APPEARS TO BE LITTLE 
SEWICKLEY AND FERN HOLLOW CREEK AREAS IN NORTHWESTERN ALLEGHENY 
COUNTY...NORTH OF SEWICKLEY AND ECONOMY BORO. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT FOR SAFE PASSAGE.


DO NOT UNDERESTIMATE THE POWER OF FLOOD WATER. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN HOLD CAR DOORS SHUT AND CARRY AWAY YOUR
VEHICLE.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

&&

LAT...LON 4066 8031 4066 8024 4053 8001 4048 8004
      4054 8018

$$
2 follow-up statements
616 
WGUS71 KPBZ 012152
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
552 PM EDT SAT SEP 1 2012

PAC003-007-012330-
/O.CON.KPBZ.FF.W.0012.000000T0000Z-120901T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-BEAVER PA-
552 PM EDT SAT SEP 1 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR
BEAVER AND ALLEGHENY COUNTIES...

AT 543 PM EDT...NATIONAL WEATHER SERVICE RADAR SHOWED NO MORE THAN 
LIGHT SHOWERS ACROSS THE WARNED AREA. THERE WERE STORMS TO THE WEST 
THAT MAY AFFECT THE EASTERN BEAVER AND WESTERN ALLEGHENY COUNTY AREA 
BEFORE 7 PM.  

THERE HAVE BEEN REPORTS OF FLOODING AND MUDSLIDES...SO TAKE EXTRA 
CARE IF YOU ARE GOING THROUGH THIS PART OF EASTERN BEAVER AND 
WESTERN ALLEGHENY COUNTIES. 

 PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT FOR SAFE PASSAGE.

NEVER UNDERESTIMATE THE POWER OF FLOOD WATER. ONLY A FEW INCHES OF 
RAPIDLY FLOWING WATER CAN HOLD CAR DOORS SHUT AND CARRY AWAY YOUR 
VEHICLE.


PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

&&

LAT...LON 4066 8031 4066 8024 4053 8001 4048 8004
      4054 8018

$$
126 
WGUS71 KPBZ 012259
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
659 PM EDT SAT SEP 1 2012

PAC003-007-012308-
/O.CAN.KPBZ.FF.W.0012.000000T0000Z-120901T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-BEAVER PA-
659 PM EDT SAT SEP 1 2012

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BEAVER AND
ALLEGHENY COUNTIES...

EMERGENCY MANAGEMENT HAS REPORTED NO RECENT ISSUES AND NATIONAL 
WEATHER SERVICE RADAR SHOWED NO MORE THAN LIGHT SHOWERS ACROSS THE 
AREA. 


LAT...LON 4066 8031 4066 8024 4053 8001 4048 8004
      4054 8018

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 2:47 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Sep 1, 2:47 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
247 PM EDT SAT SEP 1 2012

.SYNOPSIS...
UNSETTLED WEATHER FOR THE EARLY PART OF THE WEEK WITH THE
LEFTOVERS FROM ISAAC SLOWING MOVING THROUGH. THIS WILL BRING
WELCOME RAIN TO THE AREA. A COLD FRONT PASSES MID WEEK WHICH WILL
RETURN DRY AND SEASONAL WEATHER.

&&

.NEAR TERM /THROUGH SUNDAY/...
SHOWERS AND SCATTERED THUNDERSTORMS ARE BREAKING OUT ACROSS
EASTERN OHIO AND SW PA SOUTHWARD INTO WEST VIRGINIA AND GARRETT
COUNTY MARYLAND. THE SHOWERS REMAIN WIDELY SCATTERED IN COVERAGE
WITH ISOLATED LIGHTNING STRIKES. MOST OF NORTHWEST PA WILL REMAIN
RAIN FREE THROUGH THE AFTERNOON. WARM AND HUMID CONDITIONS WILL
PERSIST THROUGH THIS EVENING.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
CONTINUED HIGH UNCERTAINTY THEREBY LOW CONFIDENCE IN THE EASTWARD
PROGRESSION OF THE LEFTOVERS FROM ISAAC.  THE SURFACE CIRCULATION
TRACKS E ACROSS THE LOWER OHIO VALLEY SUN NGT INTO MONDAY BRINGING
SE BL WINDS.  THIS SHOULD ACT AS INHIBITOR FOR PCPN ONSET UNTIL
MONDAY AFTERNOON OUTSIDE THE FAR EASTERN SLOPES OF OUR FORECAST
AREA.  MOST OF THE RAINFALL SHOULD OCCUR DURING THE MONDAY NIGHT
INTO TUESDAY TIME FRAME.  PWATS APPROACH TWO INCHES WHILE WARM CLOUD
DEPTHS SURPASS 12KFT...SO ANY THUNDERSTORM HAS THE ABILITY TO
PRODUCE DOWNPOURS. WHAT IS LEFT OF ISAAC WILL BE TRAVERSING
THROUGH THE AREA TUESDAY WITH RAIN TAPERING OFF FROM W TO E DURING
THE DAY.

THE TREND CONTINUES TO BE LOWER RAINFALL AMOUNTS OVER THE UPPER
OHIO VALLEY...GIVING HIGHER CONFIDENCE OF NO RIVER FLOODING.
HOWEVER...SMALL STREAMS COULD BECOME SWOLLEN IF AREAS GET
REPETITIVE ROUNDS OF WET WEATHER.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
HIGHLIGHTS:
- ISAAC LEFTOVER TO START THEN MOSTLY QUIET WEATHER
- NO BIG SYSTEMS
- NORMAL TEMPERATURES

CONFIDENCE:
LOW /TUESDAY THROUGH THURSDAY/
MEDIUM /FRIDAY AND SATURDAY/

THE TREND CONTINUES TO BE LOWER QPF AMOUNTS FOR THE UPPER OHIO
VLY. IT WILL TAKE IN EXCESS OF 2 TO 3 INCHES TO CAUSE HIGH
WATER...SO LOCATIONS WHO RECEIVE RAINFALL BETWEEN NOW AND THEN
WILL BE PIVOTAL FOR IDENTIFYING AREAS WITH THE GREATEST RISK. THE
COLD FRONT WHICH WILL SWEEP EVERYTHING TO OUR EAST HAS SLOWED DOWN
FROM PREVIOUS RUNS. FROPA IS NOW PROJECTED THE SECOND HALF OF
THURSDAY. GIVEN ABUNDANT MOISTURE AND WEAK WIND FIELD...DO NOT
FORESEE ANY SEVERE WEATHER THREAT. BEGIN WEATHER ENSUES THE
BALANCE OF THE LONG TERM...ALTHOUGH WIND TRAJECTORY DOES NOT LEND
ITSELF TO RAPID CLEARING.

FOR THE GRIDS...CONTINUED A CHC OF THUNDER AND ADDED MODERATE
INTENSITY OF RAIN FOR TUESDAY.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
EXPECT VFR TO REMAIN PREVALENT THROUGH THIS EVENING ALTHOUGH
SHOWERS AND ISOLATED THUNDERSTORM CHANCES WILL PERSIST. THE
CHANCE OF SHOWERS AND TSTMS WILL BE MOST LIKELY AT THE SOUTHERN
PORTS WITH LITTLE CHANCE OF SHOWERS AT KFKL AND KDUJ.

.OUTLOOK /SATURDAY THROUGH TUESDAY/...
SHRA/TSRA WILL BECOME MORE LIKELY AS THE WEEKEND PROGRESSES
CULMINATING IN A COLD FRONT PASSAGE WEDNESDAY. ANY IFR WX WILL BE
MAINLY IN VIS DUE TO SHORT BOUTS OF HEAVY RAINFALL.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

SYNOPSIS...98
NEAR TERM...RSD
SHORT TERM...98
LONG TERM...98
AVIATION...RSD
Hazardous weather outlook, Sep 1, 3:19 AM EDT, 13 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
319 AM EDT SAT SEP 1 2012

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-020730-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
319 AM EDT SAT SEP 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 1, 2:11 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
211 PM EDT SAT SEP 1 2012

PAZ014-020-011900-
BEAVER PA-BUTLER PA-
211 PM EDT SAT SEP 1 2012

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BEAVER AND
SOUTHWESTERN BUTLER COUNTIES...

AT 204 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
BEAVER FALLS...MOVING EAST AT 15 MPH.

THIS STORM WILL PRODUCE NICKEL SIZE HAIL. INTENSE LIGHTNING CAN BE
EXPECTED FROM THESE STORMS. MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. DO NOT SEEK SHELTER UNDER TREES.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  BEAVER FALLS...       BEAVER...             FOMBELL...
  ZELIENOPLE...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-376 BETWEEN MILE MARKERS 36 AND 37.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 84 AND 88.
I-76 BETWEEN MILE MARKERS 13 AND 26.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4083 8011 4070 8011 4069 8037 4082 8034

98
Special weather statement, Sep 1, 2:35 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
235 PM EDT SAT SEP 1 2012

PAZ014-021-011915-
ALLEGHENY PA-BUTLER PA-
235 PM EDT SAT SEP 1 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ALLEGHENY AND
SOUTH CENTRAL BUTLER COUNTIES...

AT 227 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
EVANS CITY...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  EVANS CITY...         MARS...               GIBSONIA...
  RUSSELLTON...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 79 AND 81.
I-76 BETWEEN MILE MARKERS 27 AND 47.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4067 7977 4052 7980 4070 8012 4080 8010

98
Special weather statement, Sep 1, 3:00 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
300 PM EDT SAT SEP 1 2012

PAZ020-021-011930-
ALLEGHENY PA-BEAVER PA-
300 PM EDT SAT SEP 1 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ALLEGHENY AND EAST
CENTRAL BEAVER COUNTIES...

AT 250 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
FRANKLIN PARK...MOVING SOUTHEAST AT 10 MPH.

THIS STORM WILL PRODUCE PENNY SIZE HAIL.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  FRANKLIN PARK...      PERRYSVILLE...        PITTSBURGH...
  NORTH SIDE PITTSBURGH...                    MILLVALE...
  ETNA...               ALLISON PARK...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-279 BETWEEN MILE MARKERS 1 AND 13.
I-579 BETWEEN MILE MARKERS 0 AND 1.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 66 AND 73.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4054 7989 4043 7998 4057 8021 4064 8016

98
Special weather statement, Sep 1, 3:46 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
346 PM EDT SAT SEP 1 2012

PAZ020-021-012030-
ALLEGHENY PA-BEAVER PA-
346 PM EDT SAT SEP 1 2012

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BEAVER AND
NORTHWESTERN ALLEGHENY COUNTIES...

AT 340 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF ECONOMY BORO...MOVING EAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SEWICKLEY...          ECONOMY BORO...       FRANKLIN PARK...
  WEXFORD...            PITTSBURGH...         PERRYSVILLE...
  OAKLAND...            NORTH SIDE PITTSBURGH...
  MILLVALE...           MCKEES ROCKS...       GIBSONIA...
  ETNA...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-279 BETWEEN MILE MARKERS 1 AND 13.
I-579 BETWEEN MILE MARKERS 0 AND 1.
I-376 BETWEEN MILE MARKERS 70 AND 74.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 63 AND 76.
I-76 BETWEEN MILE MARKERS 30 AND 43.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4065 7985 4041 7993 4055 8028 4067 8020
Special weather statement, Sep 1, 4:20 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
420 PM EDT SAT SEP 1 2012

PAZ020-012100-
BEAVER PA-
420 PM EDT SAT SEP 1 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEAVER COUNTY...

AT 416 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF BLACKHAWK...MOVING EAST AT 10 MPH. ANOTHER STRONG STORM WAS JUST
WEST OF ALIQUIPPA...ALSO MOVING EAST AT 10 MPH.

THIS STORM MAY PRODUCE NICKEL SIZE HAIL. CONSIDERING THE SLOW STORM
MOVEMENT...HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL
DITCHES AND SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SHIPPINGPORT...       BEAVER FALLS...       BEAVER...
  ECONOMY BORO...       ALIQUIPPA...

THIS WILL IMPACT THE FOLLOWING HIGHWAY...

I-376 BETWEEN MILE MARKERS 31 AND 47.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4072 8015 4061 8014 4061 8017 4061 8018
      4059 8020 4056 8025 4061 8048 4079 8042

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 2:11 PM EDTSpecial Weather StatementPBZBeaver49 min
Sep 1, 2:35 PM EDTSpecial Weather StatementPBZAllegheny40 min
Sep 1, 3:00 PM EDTSpecial Weather StatementPBZAllegheny30 min
Sep 1, 3:46 PM EDTSpecial Weather StatementPBZAllegheny44 min
Sep 1, 4:20 PM EDTSpecial Weather StatementPBZBeaver40 min
Sep 1, 4:50 PM EDTSpecial Weather StatementPBZLawrence55 min
Sep 1, 4:51 PM EDTSpecial Weather StatementPBZWestmoreland39 min

Nearby

Flash Flood Warnings in Pennsylvania, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.